# SDR CALA0200240

- Difficulty date: April 25, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- Aircraft time: 49,646 hours, 22,355 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Sta 500c + 5"
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN STRINGER 16R AND 16L AT STA 500C + 5". THE CRACKED AREA OF EACH STRINGER WAS REMOVED AND REPAIRS WERE INSTALLED IAW SRM 53-00-03.
